| Catalog Number |
383532 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
Prior to iv insertion, charge nurse assessed the iv catheter, and it appears to be functional.Inserted iv catheter on the left antecubital vein of the patient and started to notice blood leakage from the distal catheter line.Removed the iv and applied pressure on the iv site.Ice compress provided.Informed patient regarding the situation.Re-insert iv line.Upon checking, iv catheter appears to have a micro-tear on the catheter line.